Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 23 found articles
 
 
  Integrability for the Jacobian of orientation preserving forms
 
 
Title: Integrability for the Jacobian of orientation preserving forms
Author: Gao, Hongya
Zhao, Hongliang
Appeared in: Science in China. Series A, Mathematics, physics, astronomy
Paging: Volume 48 () nr. 11 pages 1488-1498
Year: 2008-04-02
Contents:
Publisher: Science in China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands